Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Weird feeling in testis, anus - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi doctor, i am havin a weird feeling in my groin region
User :   for really long time
Doctor :   How can I help you?
Doctor :   Ok
User :   i tried talkin 2 a doc on here yday, but i got logged off
User :   it goes from testicles to anus
Doctor :   Ok
User :   sometimes in testicles n sometimes in anus, im unable 2 get rid of it
Doctor :   Since when are you feeling this eay?
User :   is there any medication that could help me
Doctor :   way?
User :   well for a long time.. i was diagonsed with prostatiis
User :   but everythin went away except for this weird feeling
User :   i hve even been takin ibuprofen and amitryptiline but no change
Doctor :   OK
User :   it keeps on comin n goin
Doctor :   There is probably nothing to worry about.
Doctor :   Is there any pain, itching?
User :   well its really annoying and uncomfy

User :   no...
User :   its just v.uncomfy doctor, i really wanna get rid of it
Doctor :   Are you taking any Vitamin supplements?
User :   no
User :   i did for like 2 days long time back
User :   but neva again
Doctor :   Can you mention your height and weight?
User :   5'8
User :   22 yrs old
User :   72 kgs
User :   what should i do 2 get rid of it doctor?
User :   i badly need help
User :   i dunno how many ibuprofens i will keep on takin
Doctor :   You can try taking Vitamin Supplements
User :   vitamin B?
Doctor :   like B-Complex tablets.
Doctor :   Yes
User :   ok...
User :   for how many days
Doctor :   Avoid Ibuprofen as much as possible.
User :   n how many times a day
User :   ok i will
Doctor :   It can lead to Gastritis
Doctor :   The caps can be taken for 2-3 months,
User :   oh ok

Doctor :   You should also eat a healthy diet, more fruits, vegetables and whole grains.

Doctor :   The most common cause might be B deficiency
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor